Hi and welcome to the GERD forum.
The meds u r asking about also known as protonix used for acid reflux and GERD.....will have side effects on some individuals.To know or understand what long term use could cause symptoms wise, ask ur pharmacist or dr. Since we all respond to meds differently it is very diff to say what long term use might do to u.....
I am sure ur dr is watching ur blood levels and keeping a close eye on ur overall health and would suggest a diff med if he felt continued use would cause u harm.
Please disscuss with ur dr and do let us know what u find out.
Hi ! Thanks.
Problem is many doctors in the place I live ( Chennai, India) don't like patients asking too many questions! They seem to think that the patient is doubting/testing their competence!!
However I'll try on the lines you have suggested. Thanks.
Yes, I'm having my blood analysed at reular intervals and my doctor is mintoring it. My worry is the likelihood of something adverse developing latently which would manifest itself at sometime in the future!